# SDR OMA0060338

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 7,817 hours, 7,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Main Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD SQUEALING NOISE THAT INCREASED WITH SPEED AND ALTITUDE.  CHECKED CABIN DOOR FOR PROPER FIT AND OPERATION.  COULD NOT DUPLICATE.  NO DEFECTS NOTED.
